# SDR SWAA2022033073609

- Difficulty date: February 16, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE FUEL BOOST PUMP LOCATED IFSS 120 APROX. IN FRONT SPAR AROUND BONDING STRAP AT LT WING 2022-109121 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22  TOOL USED: ULTRASONIC EQUIPMENT: P/N: 35DL S/N: 091419910 DUE DATE: 11-MAR-22;[02] PERFORMED REPAIR LEADING EDGE FUEL BOOST PUMP LOCATED IFSS 120 APROX. IN FRONT SPAR AROUND BONDING STRAP AT LT IAW SRM B737-700 51-40-02 SEE INDIVIDUAL SIGNOFFS BELOW;[03] JOB COMPLETE;[04] JOB COMPLETE  RII.
